Research ArticleOpen accessOn Self-similar Solution of Non-linear Diffusion Equation with Convection TermB. I. Olajuwon, A. O. PopoolaJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,315 accessesView PDFCite
Author
2 articles in our journalsB. I. Olajuwon
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessOn The Temperature Field of a Viscous Reacting Flow Near a Moving Wall with Thermal RadiationB. I. Olajuwon, R. O. AyeniJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,373 accessesView PDFCite